# SDR AALA201707179020

- Difficulty date: July 2, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT GALLEY CENTER FITTING AT STRINGER 23L BETWEEN FRAMES 66 AND 68.  REPLACED THE FITTING IAW SRM 51-72-11, AND DRAWING D53480505.
